# SDR SWIA202266800

- Difficulty date: September 2, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FRAME 605 FLANGE CRACKED ATSTGR 9      (C-CHECK RO 11/10/2022)    REPAIRED LH FRAME 605.00 AT STGR 9 REF REO 601R-53-61-5214 REV -A DATE 2016-11-04. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUE CARD FOR DETAILS.
